Jump to content
CrazyBoards.org

Kidney Bean

Member
  • Content Count

    3
  • Joined

  • Last visited

About Kidney Bean

  • Rank
    Member

Profile Information

  • Gender
    male
  1. Update: so, even being on the increased Depakote my irritability was going haywire, so I parked my butt in the VA's office until I was seen. They decided to keep me on the Depakote since it has benefits for my migraines as well, I'm still on the 3mg of Risperidone for now (but we do want me to come off of it), they increased my Cymbalta from 60mg once daily to 60mg twice daily, and they added Baclofen 5mg twice daily to hopefully relax me and calm me down...I was on Prednisone for the past week though, so I don't know yet if this new mixture will work, but we'll see. I figure I'll give it two weeks and if my irritability is still unacceptable then I'll go back to the drawing board...we're apparently really limited on what meds I can take due to my narcolepsy, my kidney disease, other meds I'm taking, etc...
  2. Thanks for the ideas everyone, and yes, if a moderator could move this to the PTSD forum if that would be better that would be great. So, update...apparently, the VA was wrong when the scheduled the appointment...it *was* with my normal pdoc, not a fill-in. We agreed that the level of Cymbalta I'm on should go up, but because we're adjusting the Depakote and Risperadone we're going to wait on that for now. We're staying at 3mg of Risperidone for now since my irritability is higher than it's been. That said, she decided to increase the Depakote again (probably for the last time. So, I'm now taking 1,500mg of Depakote (yikes). The first couple of days I was really drowsy, but today wasn't too terribly bad...hopefully it gets better. Too soon to tell if the irritability is stabilizing or not...hopefully it does...
  3. Ok, so I've had PTSD since 2007 when I was still in the Air Force. My meds just aren't working right to me, and I'm having side effects from one of them. I'm on 1000mg Depakote ER, Cymbalta (I forget how much), and 3mg Risperadone (Risperdal). I was taking 750mg of Depakote and 6mg of Risperadone until recently...we're trying to take me off the Risperadone, so the pdoc is upping the Depakote. I see *a* pdoc in the afternoon (my normal pdoc had to cancel and I wasn't waiting until June to talk to someone...I don't like my experiences with the VA for the most part). Anyway, so the plan is to take me off the Risperadone, but I have a major concern...I'm already getting really, really irritable! I haven't really been getting *more* angry, but I still get really angry more often than I'd like. But the irritability is driving me nuts and feels like it's getting out of control, and I'm afraid it's starting to interfere with my work, and I work in a call center and they record and listen to the calls... I also have issues regarding the Depakote. I kinda need to stay on the Depakote because it supposedly helps with my migraines too (which are getting to the point where I'm getting ready to go back on Botox again), so coming off of it and switching to something different may not be an option...I'd want my pdoc to confer with my neurologist before making that decision so they can both make arrangements and changes if necessary. Anyway, I also have narcolepsy. The last time I was on 1000mg of Depakote I almost drove through a bush in the middle of someone's yard. Granted, I wasn't on the stimulant I'm currently taking back then (Nuvigil). But I have concerns that it could make me drowsy again. But like I can take percocet and benedryl and be wide awake, so who knows...I don't normally take pain meds, just when I get kidney stones, but when I do I have to take benedryl because it makes me itch. I'll let you know what the pdoc says tomorrow, but I'd love some input on ideas I can discuss with the pdoc on my next visit. I need something for irritability, depression, and anger (preferably no more than 2 meds), and if one of them could help with migraines too (like Depakote) that would be great...
×
×
  • Create New...